# SDR DXTA2025011301907

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0334
- Aircraft time: 2,191 hours, 1,470 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUSELAGE STRUCTURE: ENCOUNTERED SEVERE TURBULANCE OVER KLIT AT FL390, CLEAN CONFUGURATION, M.75.  AIRCRAFT DROPPED MAYBE 20' IN 1/2 SECOND, NO ROLLING MOTION.  ALL OCCUPANTS SEATED AND BELTED AT THE TIME SO NO INJURIES, A FEW CABIN ITEMS AND PERSONAL ITEMS TOSSED AROUND CABIN.  NO AIRFRAME DAMAGE SUSPECTED. CORRECTIVE ACTION: PERFORMED SEVERE TURBULENCE INSPECTION. NO RELEVANT FINDINGS. IAW CE680A AMM 05-50-00.
